# SDR 99ZZZX4157

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34GG
- Make and model: Braero HS125700B
- Aircraft serial: 257034
- System (JASC): 3233 · Landing Gear Actuator
- Part: Housing
- Part number: AIR485021
- Condition: Broken
- Location: Mlg Actuator
- Component: 256471AG
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPEARS ACTUATOR BROKE AT BOLT MOUNT ON ACTUATOR HOUSING WHEN LANDING GEAR WAS RETRACTED OR EXTENDED.  FAILURE OF THE ACTUATOR CAUSED LT GEAR TO REMAIN IN THE WHEELWELL DURING EMERGENCY LANDING.  PILOT FOLLOWED ALL EMERGENCY PROCEDURES.  PART TOTAL CYCLES:  92.
